# SDR CALA9700950

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BULGING WITH TWO FASTENERS POPPED AT LEFT LAP SEAM 26L BETWEEN BS 700 TO 715.  THE CORRODED AREA WAS CUT OUT, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
